# SDR DALA14005780699

- Difficulty date: January 26, 2014
- Submitted: January 28, 2014
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 49,542 hours, 18,735 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Misrouted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ALL SEAT EMERGENCY LIGHT HARNESSES WERE ROUTED INCORRECTLY.  ROUTED SEAT EMERGENCY LIGHT HARNESSES IAW DWG 02T122M046. LIGHTS OPS NORMAL IAW AMM 33 51.
